Vertigo when using certain effects
Whenever I use the more dramatic effects/filters, even the orange filter, I feel very strong vertigo as the transition plays, even when its short. Anyone have any ideas on what to do about this?
TwoCables last edited by TwoCables
See a doctor. I'm serious. This isn't something you can fix nor is it something the f.lux developer can fix.
If you don't want to go see a doctor, then the only option you have is to avoid watching the transition. I mean, just close your eyes for the known duration time.
You should really see a doctor though. I have been on this forum for several years, and this is the only time I have ever seen anyone report this kind of a problem.
Today I am sticking to doing light activities that mostly involve laying down and resting. I made sure to get nutrients and protein in my body to help give me energy to get through the rest of the day without having to nap too often. I am spending time today reading, writing, and taking care of myself..
maybe i will see a doctor